MAUDE Adverse Event Report: ABBOTT ENTRANT¿ VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT ENTRANT¿ VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CDVRA300T
Medical Device Problem Codes Break (1069); High impedance (1291); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the initial implant procedure, the set screw of the device was unable to be tightened resulting in high pacing impedance.Additional attempts were made to tighten the set screw and migration of the header septum and the set screw within the device header was observed.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of set screw/septum anomaly and high impedance were confirmed.The device was above elective replacement indicator (eri) upon receipt.Visual inspection found the septum was removed.Analysis revealed the ventricular set screw contained septum material inside the hex cavity.This material in the hex cavity prevented full insertion of the torque driver and was the cause of the set screw anomaly.The high impedance was a result of the set screw anomaly.The set screw/septum anomaly and high impedance were consistent with having occurred during the procedure.

Brand Name
ENTRANT¿ VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22009641
Report Number2017865-2025-53479
Device Sequence Number20131821
Product Code LWS
UDI-Device Identifier05415067049414
UDI-Public(01)05415067049414(10)S000098716(17)260831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberCDVRA300T
Device Catalogue NumberCDVRA300T
Device Lot NumberS000098716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown